The Open UniversitySkip to content

On range query usability of statistical databases

Brankovic, L.; Miller, M. and Siran, J. (2002). On range query usability of statistical databases. International Journal of Computer Mathematics, 79(12) pp. 1265–1271.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


A statistical database is said to be secure if no sensitive statistics are disclosed. An important problem in security of statistical databases is to maximize the number of disclosed statistics, while ensuring that the database is secure. In this paper we present a new result for the case of range queries in 1-dimensional statistical databases and k -compromise, where k is odd.

Item Type: Journal Article
ISSN: 0020-7160
Keywords: Statistical database security; Combinatorics; Database compromise; Privacy; Range queries
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 8095
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 14 Jan 2016 16:32
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340